# SDR DALA2024050805018

- Difficulty date: April 28, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL OF MECHANISM BTW BEAM #4 AND BEAM #5 OF L1 DOOR. SUMMARY OF NRC 00086: INTERCOSTAL OF MECHANISM BTW BEAM #4 AND BEAM #5 OF L1 DOOR WAS FABRICATED PER DOUGLAS AIRCRAFT COMPANY DWG 9955763 REV M AND REPLACE PER B717-200 SRM 51-41-02-0G. (LP #0316698)
